# SDR MALA975806

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Part number: NF24668057
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LEFT OIL COOLER ANTI-ICING HEATER BEGAN THROWING A SHOWER OF SPARKS.  AIRCRAFT WAS DIVERTED TO MSP. MAINTENANCE REPLACED THE EXHAUST NOZZLE.  OPS CHECK GOOD.
